MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported following an intraocular lens (iol) implant procedure, the patient unable to drive at night.There are two medical device reports associated with this patient.This report is associated with the left eye.
 
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19212444
Report Number9612169-2024-00376
Device Sequence Number20881420
Product Code HQL
UDI-Device Identifier00380655093146
UDI-Public00380655093146
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.175
Device Lot Number21213523
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale